# SDR CALA2019101401757

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 101,829 hours, 22,120 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Dislodged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WHILE CLIMBING FROM 36-37K FELT AND NOTICED A SPIKE IN VIBRATION TO 3.2. AFTER LEVELING OFF VIB READINGS STABILIZED AT 2.6. VIB IS FELT IN FLIGHT DECK AND DOES FOLLOW THROTTLE CHECKED ENG CHIP DETECTORS. NO METAL FOUND ON CHIP DETECTORS. PER AMM 79-00-00-216-001-ROO CHIP DETECTORS REMOVED,INSPECTED AND REINSTALLED ON LP 3525966 FAIRING,LP COMP,ENG INLET AND EXHAUST PER FIM. FOUND NUMEROUS ANNULUS SEALS FLIPPED UP AND REPOSITIONED THOSE REF AMM 72-31-13-700-801-R00.  BITE AVM, NO FAULS NOTED. ACCOMPLISHED VIBRATION SURVEY REF AMM 71-00-00-715-327 TEST #6, ALL VIBES 1.0 ADD EMP:U103794 PER FIM 71-05-00-815-808 FIG 108, CKED FOR DEBRIS, NOSE CONE OR BELOW.
